Követés
Godwin Amechi Okeke
Godwin Amechi Okeke
Department of Mathematics, School of Physical Sciences, Federal University of Technology, Owerri
E-mail megerősítve itt: futo.edu.ng - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
A solution of delay differential equations via Picard–Krasnoselskii hybrid iterative process
GA Okeke, M Abbas
Arabian Journal of Mathematics 6, 21-29, 2017
502017
Convergence and stability theorems for the Picard-Mann hybrid iterative scheme for a general class of contractive-like operators
H Akewe, GA Okeke
Fixed Point Theory and Applications 2015, 1-8, 2015
412015
Convergence analysis of the Picard–Ishikawa hybrid iterative process with applications
GA Okeke
Afrika Matematika 30 (5), 817-835, 2019
382019
Strong convergence and stability of Kirk-multistep-type iterative schemes for contractive-type operators
H Akewe, GA Okeke, AF Olayiwola
Fixed Point Theory and Applications 2014, 1-24, 2014
382014
Iterative Approximation of Fixed Point of Multivalued -Quasi-Nonexpansive Mappings in Modular Function Spaces with Applications
GA Okeke, SA Bishop, SH Khan
Journal of Function Spaces 2018, 1-9, 2018
292018
Iterative approximation of fixed points of contraction mappings in complex valued Banach spaces
GA Okeke
Arab Journal of Mathematical Sciences 25 (1), 83-105, 2019
232019
Strong convergence theorems for asymptotically pseudocontractive mappings in the intermediate sense
JO Olaleru, GA Okeke
British Journal of Mathematics & Computer Science 2 (3), 151-162, 2012
232012
Convergence and almost sure T-stability for a random iterative sequence generated by a generalized random operator
GA Okeke, M Abbas
Journal of Inequalities and Applications 2015, 1-11, 2015
222015
Convergence and summable almost T-stability of the random Picard-Mann hybrid iterative process
GA Okeke, JK Kim
Journal of inequalities and applications 2015, 1-14, 2015
212015
Approximation of fixed point of multivalued ρ-quasi-contractive mappings in modular function spaces
GA Okeke, SH Khan
Arab Journal of Mathematical Sciences 26 (1/2), 75-93, 2020
202020
Some fixed point theorems for mappings satisfying rational inequality in modular metric spaces with applications
GA Okeke, D Francis, M de la Sen
Heliyon 6 (8), 2020
202020
Approximation of the fixed point of multivalued quasi-nonexpansive mappings via a faster iterative process with applications
GA Okeke, M Abbas, M de la Sen
Discrete Dynamics in Nature and Society 2020, 1-11, 2020
192020
Coupled fixed point theorems for generalized φ-mappings satisfying contractive condition of integral type on cone metric spaces
JO Olaleru, GA Okeke, H Akewe
INTERNATIONAL JOURNAL OF MATHEMATICAL MODELLING & COMPUTATION 2 (2), 87-98, 2012
192012
Fixed point theorems for asymptotically T-regular mappings in preordered modular G-metric spaces applied to solving nonlinear integral equations
GA Okeke, D Francis
The Journal of Analysis 30 (2), 501-545, 2022
132022
Convergence theorems on asymptotically demicontractive and hemicontractivemappings in the intermediate sense
JO Olaleru, GA Okeke
Fixed Point Theory and Applications 2013, 1-16, 2013
132013
Fixed point theorems for Geraghty-type mappings applied to solving nonlinear Volterra-Fredholm integral equations in modular G-metric spaces
GA Okeke, D Francis
Arab Journal of Mathematical Sciences 27 (2), 214-234, 2021
122021
A novel iterative scheme for solving delay differential equations and nonlinear integral equations in Banach spaces
GA Okeke, A Efut Ofem
Mathematical methods in the applied sciences 45 (9), 5111-5134, 2022
112022
Fejér monotonicity and fixed point theorems with applications to a nonlinear integral equation in complex valued Banach spaces
GA Okeke, M Abbas
Applied General Topology 21 (1), 135-158, 2020
112020
Stability results for multistep iteration satisfying a general contractive condition of integral type in a normed linear space
H Akewe, GA Okeke
Journal of the Nigerian Association of Mathematical Physics 20 (1), 5-12, 2012
112012
A solution of a nonlinear Volterra integral equation with delay via a faster iteration method
GA Okeke, AE Ofem, T Abdeljawad, MA Alqudah, A Khan
AIMS Mathematics 8 (1), 102-124, 2023
102023
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20